MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS TIBIAL HINGE COMPONENT; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS TIBIAL HINGE COMPONENT; PROSTHESIS, KNEE
Catalog Number 25002101E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 04/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is for one of three devices involved in the event, please refer to report 3013450937-2019-00019 and 3013450937-2019-00020.The device history records, sterilization batch release records, and patient information found that the design manufacturing and sterilization did not lead to this complaint.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
The patient suffered a fall, which caused their incision to stretch open.A revision surgery was performed to replace three components.

Brand Name
ELEOS TIBIAL HINGE COMPONENT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key8651249
Report Number3013450937-2019-00021
Device Sequence Number263370
Product Code KRO
UDI-Device IdentifierB27825002101E0
UDI-PublicB27825002101E0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2025
Device Catalogue Number25002101E
Device Lot Number1711284
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2019
Initial Report FDA Received Date05/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR